# SDR SWAA2021081321833

- Difficulty date: October 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL IRSS 143 LT WING / REPLACED ANGLE LOC. ON TRAILING EDGE AT LEVEL IRSS 143 LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02-0G-0 PARAGRAPH 9.
